# SDR YENA2024072201021

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 11,063 hours, 1,628 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222602751
- Condition: Failed
- Location: E/E Bay
- Part time: 11,063 hours, 1,628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'VENT EXTRACT FAULT IN FLIGHT FOLLOWED QRH PROCEDURE; REMOVED AND REPLACED VENT EXTRACT (18HQ) IAW AMM 21-26-51. PERFORMED OPS TEST IAW AMM 21-26-00-710-001, TEST OK.'
